The Annals of Mathematical Statistics

Linear Spaces and Unbiased Estimation

Justus Seely

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 41, Number 5 (1970), 1725-1734.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177696817

Digital Object Identifier
doi:10.1214/aoms/1177696817

Mathematical Reviews number (MathSciNet)
MR275559

Zentralblatt MATH identifier
0263.62040

JSTOR
links.jstor.org

Citation

Seely, Justus. Linear Spaces and Unbiased Estimation. Ann. Math. Statist. 41 (1970), no. 5, 1725--1734. doi:10.1214/aoms/1177696817. https://projecteuclid.org/euclid.aoms/1177696817


Export citation